# SDR GTIA2022102136726

- Difficulty date: October 17, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 56,587 hours, 25,890 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 50746
- Condition: Inoperative
- Location: Cabin
- Part time: 427 hours, 210 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT MEGAPHONE INOP.-R & R AFT FLIGHT ATTENDANT MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
